# SDR AALA006046

- Difficulty date: March 7, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N901RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53489
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNA-CCI - AFT EMERGENCY LIGHT ASSY INOPERATIVE.  FOUND WIRES DISCONNECTED TO EMERGENCY LIGHT ASSY, REATTACHED WIRES.  OPS CHECK GOOD.  (M)
